# SDR GTIA9700009

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 160-198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD CABIN FLOOR PANEL INBOARD OF L1 DOOR FS 160 TO 198 HAS A HOLE WITH A CRACK NEXT TO COCKPIT DOOR CUTOUT, LIGHT CORROSION LEVEL 1.  FABRICATED REPAIR IAW SRM 51-21-0, FIG 1.  REPAIRED PANEL IAW SRM 53-05, 51-10-3.  (M)
